# SDR SIMA2020010228005

- Difficulty date: December 28, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 37,105 hours, 34,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: W283033
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 EMERGENCY FLOOR PROX LIGHT STRIP FAILS TO ILLUMINATE.-C/A-T/S IAW WM 33-50-50. REMOVED AND REPLACED #2 INVERTER IAW AMM 33-50-11. NO FIX. FOUND WIRE BROKEN OFF OF #1 LIGHT STRIP SPLICE SP9020. REMOVED AND REPLACED MALE END OF SPLICE WITH NEW CONTACT PIN IAW SWPM 20-21-00. OPC GOOD IAW AMM 33-50-00-700-801.
